# SDR AALA20070810

- Difficulty date: May 5, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 21D MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 21D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
